# SDR CALA2023110803307

- Difficulty date: November 3, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 76,392 hours, 27,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA FLOOR BEAM AT STA 986.5 BTW RBL44 TO L BL44 (REF. AAR NR 99989260) REPAIRED FLOOR BEAM AT AFT WET AREA STA 986.5 BETWEEN RBL44 TO 51-00-00 BAC 5000 (SFR # 1034213)  LBL44, ALL WORK PERFORMED IAW B737-700 SRM 53-70-51-2R-4.   51-10-02-0G-01, 57-70-51-1A-1, 51-40-02-0G-0, 51-40-05-0G-0, AMM 20-60-07-913-801, BOEING SOPM 20-10-03, 20-30-03, 20-41-02, NDTM
